MathSciNet Relay Station
MathSciNet bibliographic data
MR1937911 (2003i:30065) 30F10 (30F35)
Nakamura, Gou The number of extremal disks embedded in compact Riemann surfaces of genus two. Sci. Math. Jpn. 56 (2002), no. 3, 481–492.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement